Advanced

Option pricing for stochastic volatility models : Vol-of-Vol expansion

Aly, Sidi Mohamed LU (2014) In SIAM Journal on Financial Mathematics 5(1). p.729-752
Abstract
In this article, we propose an analytical approximation for the pricing of European options for some log-normal stochastic volatility models. This approximation is a second-order Taylor series expansion of the Fourier transform with respect to the “volatility of volatility.” We give, using these formulas, a new method of variance reduction for the Monte Carlo simulation of the trajectories of the underlying.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
stochastic volatility, log-normal model, Fourier transform, expansion, volatility of volatility, European options, Implied volatility
in
SIAM Journal on Financial Mathematics
volume
5
issue
1
pages
729 - 752
publisher
SIAM
external identifiers
  • Scopus:84920816327
ISSN
1945-497X
DOI
10.1137/110848682
language
English
LU publication?
yes
id
f6b83437-afc4-4356-a6f1-b1b87f8876a3
date added to LUP
2016-04-13 13:25:11
date last changed
2016-10-13 05:06:10
@misc{f6b83437-afc4-4356-a6f1-b1b87f8876a3,
  abstract     = {In this article, we propose an analytical approximation for the pricing of European options for some log-normal stochastic volatility models. This approximation is a second-order Taylor series expansion of the Fourier transform with respect to the “volatility of volatility.” We give, using these formulas, a new method of variance reduction for the Monte Carlo simulation of the trajectories of the underlying.},
  author       = {Aly, Sidi Mohamed},
  issn         = {1945-497X},
  keyword      = {stochastic volatility, log-normal model,Fourier transform,expansion,volatility of volatility,European options,Implied volatility},
  language     = {eng},
  number       = {1},
  pages        = {729--752},
  publisher    = {ARRAY(0x7b4dbc0)},
  series       = {SIAM Journal on Financial Mathematics},
  title        = {Option pricing for stochastic volatility models : Vol-of-Vol expansion},
  url          = {http://dx.doi.org/10.1137/110848682},
  volume       = {5},
  year         = {2014},
}